# SDR HNAA2024070100499

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 51,128 hours, 47,731 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION RISING DURING CLIMB WHILE RUNNING QRH PRESSURIZATION GOR HIGHER AND NORMALIZED AT 10,500 FT.  PERFORMED OPERATIONAL CHECK IN AUTO AND MANUAL IAW 21-31-02 CND. R & R DIGITAL CONTROLLER IAW MM 21-31-01, OPS CK GOOD.
